American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] John Kittrell. Finite unions of equivalence relations. Proc. Amer. Math. Soc. 136 (2008) 3669-3673. MR 2415053.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Peter J. Hammond and Yeneng Sun. Joint measurability and the one-way Fubini property for a continuum of independent random variables. Proc. Amer. Math. Soc. 134 (2006) 737-747. MR 2180892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Andrzej Nowik and Tomasz Weiss. Some remarks on totally imperfect sets. Proc. Amer. Math. Soc. 132 (2004) 231-237. MR 2021267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] István Juhász, Saharon Shelah, Lajos Soukup and Zoltán Szentmiklóssy. A tall space with a small bottom. Proc. Amer. Math. Soc. 131 (2003) 1907-1916. MR 1955280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Andrzej Nowik and Tomasz Weiss. Strongly meager sets of real numbers and tree forcing notions. Proc. Amer. Math. Soc. 130 (2002) 1183-1187. MR 1873795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Tomasz Weiss. On perfectly meager sets in the transitive sense. Proc. Amer. Math. Soc. 130 (2002) 591-594. MR 1862142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Piotr Zakrzewski. Universally meager sets. Proc. Amer. Math. Soc. 129 (2001) 1793-1798. MR 1814112.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Andrzej Nowik and Tomasz Weiss. Strongly meager sets and their uniformly continuous images. Proc. Amer. Math. Soc. 129 (2001) 265-270. MR 1694343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Andrzej Nowik and Tomasz Weiss. Not every $Q$-set is perfectly meager in the transitive sense. Proc. Amer. Math. Soc. 128 (2000) 3017-3024. MR 1664434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marion Scheepers. The least cardinal for which the Baire category theorem fails. Proc. Amer. Math. Soc. 125 (1997) 579-585. MR 1350961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Miroslav Repický. A family of permitted trigonometric thin sets. Proc. Amer. Math. Soc. 125 (1997) 137-144. MR 1343721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. Gurevič. Exponentiation of reals: effects of base choice . Proc. Amer. Math. Soc. 99 (1987) 155-162. MR 866446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Edward V. Huntington. Inter-relations among the four principal types of order . Trans. Amer. Math. Soc. 38 (1935) 1-9. MR 1501800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Edward V. Huntington and J. Robert Kline. Sets of independent postulates for betweenness . Trans. Amer. Math. Soc. 18 (1917) 301-325. MR 1501071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Oswald Veblen. Definition in terms of order alone in the linear continuum and in well-ordered sets . Trans. Amer. Math. Soc. 6 (1905) 165-171. MR 1500702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1